About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 730804, 13 pages
http://dx.doi.org/10.1155/2012/730804
Research Article

The Numerical Solution of the Bitsadze-Samarskii Nonlocal Boundary Value Problems with the Dirichlet-Neumann Condition

1Department of Mathematics, Fatih University, 34500 Istanbul, Turkey
2Department of Mathematics, International Turkmen-Turkish University, 74400 Ashgabat, Turkmenistan
3Department of Mathematics, Uludag University, 16059 Bursa, Turkey

Received 19 March 2012; Accepted 1 May 2012

Academic Editor: Valery Covachev

Copyright © 2012 Allaberen Ashyralyev and Elif Ozturk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Allaberen Ashyralyev and Elif Ozturk, “The Numerical Solution of the Bitsadze-Samarskii Nonlocal Boundary Value Problems with the Dirichlet-Neumann Condition,” Abstract and Applied Analysis, vol. 2012, Article ID 730804, 13 pages, 2012. doi:10.1155/2012/730804